# SDR SWAA2018032720707

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 70,140 hours, 42,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT HOUSING BROKEN AT ROW 1.    R & R THE LIGHT IAW AMM.
